A 39-year-old male asked:
Disclaimer

why do i get head flushes?

1 doctor answer
Dr. Alan Bauman
25 years experience Hair Restoration
Head flush: I'm not quite sure what you mean by 'head flush' but a temporary increase in circulation to the head can be due to things like an allergic reaction, a side effect of topical medication like minoxidil, a sunburn, or simply embarrassment.
Answered on Nov 28, 2017
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 29-year-old female asked:
Dr. Alvin Lin
Dr. Alvin Lin answered
29 years experience Geriatrics
Don't take any more: Many diet pills are full of stimulants like caffeine (in an attempt to increase your metabolism) such that you end up feeling anxious. Others are full ... Read More
A 31-year-old female asked:
Dr. Bernard Seif
39 years experience Clinical Psychology
Allergies can come: And go throughout life. Please see you doc who can test you for food allergies/sensitivities. Peace and good health.
A 25-year-old female asked:
Dr. Amandeep Kaur
9 years experience Family Medicine
Multiple issues: Please consult a physician to address your issues. There should be a detailed discussion about the symptoms and possible diagnosis. Refer to the follo ... Read More
A 29-year-old male asked:
Dr. Oscar Novick
57 years experience Pediatrics
hypotension: If you have been sitting or lying , your blood tends to stagnate in your lower extremities and if you get up to quickly the blood can't get up to you ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month